# SDR AWXA9800218

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Door R2
- Part time: 30,509 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LT ABOVE DOOR R2 INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY IAW BMM 2560, OPS TEST GOOD.
